# SDR 2022FA0000095

- Difficulty date: February 22, 2022
- Submitted: February 22, 2022
- Operation: General aviation
- Aircraft: N428AN
- Make and model: Cirrus SR22T
- Aircraft time: 1,400 hours
- Engine: Cont IO550*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

N428AN JUST CAME OUT OF SERVICE AT EDWARDS JET CENTER FOR A CHECK VALVE NOT CLOSING ALL THE WAY AFTER SHUT-DOWN.  IT WAS DISCOVERED THAT A VERY SMALL PIECE OF FILTER AND SOME "GUNK" WAS PREVENTING THE CHECK VALVE FROM CLOSING ALL THE WAY.  AFTER DISASSEMBLING, CLEANING, PUTTING BACK TOGETHER AND RUNNING THEIR CHECKS, EVERYTHING WAS IN GOOD WORKING ORDER. ON FRIDAY, 2/18/22, TAKING OFF 28R AT KBIL, I NOTICED MANIFOLD PRESSURE WAS ONLY AT 26" RATHER THAN THE USUAL 32".  I ABORTED IMMEDIATELY AND TAXIED BACK TO EDWARD'S JET CENTER.  I DESCRIBED MY EXPERIENCE TO JEFF DOYLE, THE LEAD MECHANIC, AND THEY DISCOVERED THAT RESIDUAL OIL ON A DUCT PROVIDING BOOST TO THE ENGINE ACTED AS LUBE, ALLOWING THE DUCT TO BLOW OFF. THE DUCT WAS CLEANED AND RE-SECURED.  I WAS BACK IN THE AIR WITHIN AROUND 30 MINUTES WITH NO MORE ISSUES.
